# SDR SWIA201744082

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 35,211 hours, 32,664 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Crushed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING.   REPLACED BRACKET ON NOSE GEAR SMASHED BY TOWBAR STRAP. OPS CHECKED GOOD.
